# SDR 2013FA0000592

- Difficulty date: October 15, 2013
- Submitted: October 15, 2013
- Operation: General aviation
- Aircraft: N724CC
- Make and model: Cessna 750
- Aircraft serial: 062
- Aircraft time: 4,478 hours, 2,548 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315372
- Part serial: 1184
- Condition: Cracked
- Location: Mlg
- Part time: 547 hours, 260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL FLANGE RETAINING RING FOUND CRACKED AT WHEEL CHANGE.
